# SDR DXTA2010082004199

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,450 hours, 6,990 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN ON THE SPEED BRAKE TEST. 2 ATTEMPTS, AND BOTH TIMES THE ENGINE SHUTDOWN.  THE THROTTLE WAS NOT SLAMMED TO THE STOPS.
